# SDR TRBA2010147

- Difficulty date: December 5, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 32,437 hours, 37,473 cycles
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 24,372 hours, 26,148 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILURE DURING DESCENT WITH IMMEDIATE RELIGHT.  PERFORMED SPECIAL REQUEST 288720348, ISPECTED LT  ENGINE WIRING, NO DEFECTS NOTED. REMOVED AND REPLACED AFU IAW ATR 72 JIC 77-13-62 OPS CHECK NORMAL. INSPECTED AND CLEANED TORQUE SENSORS CONNECTOR, NO DEFECTS NOTED ATR JIC 72 / 77-13-62. SPECIAL REQUEST 288280349 TDMI OPENED TO PERFORM EO E9-2800-001 R1 IN 250 FLIGHT HOURS TO MAKE SURE THERE IS NO DEBRIS FOUND IN THE LT AND RT FUEL FEEDER TANKS AND ENGINE JET PUMPS. A/C RELEASE FOR FCF PORPOSE ONLY. FCF PASSED SATISFACTORY.
